Eugene Curtin - Cubic Cayley graphs with small diameter.

dmtcs:285 - Discrete Mathematics & Theoretical Computer Science, January 1, 2001, Vol. 4 no. 2 -
Cubic Cayley graphs with small diameter.Article

Authors: Eugene Curtin 1

  • 1 Mathematics Department [San Marcos TX]

In this paper we apply Polya's Theorem to the problem of enumerating Cayley graphs on permutation groups up to isomorphisms induced by conjugacy in the symmetric group. We report the results of a search of all three-regular Cayley graphs on permutation groups of degree at most nine for small diameter graphs. We explore several methods of constructing covering graphs of these Cayley graphs. Examples of large graphs with small diameter are obtained.

Volume: Vol. 4 no. 2
Published on: January 1, 2001
Imported on: March 26, 2015
Keywords: permutation group,Cayley graph,cubic graph,diameter,Polya's Theorem,permutation group.,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 303 times.
This article's PDF has been downloaded 246 times.